Geometric Nonlinearities in the Postbuckling Behavior of Delaminated Composites

Abstract:

Article Preview

Info:

Periodical:

Edited by:

E.A. Armanios

Pages:

269-284

DOI:

10.4028/www.scientific.net/KEM.37.269

Citation:

G.A. Kardomateas "Geometric Nonlinearities in the Postbuckling Behavior of Delaminated Composites ", Key Engineering Materials, Vol. 37, pp. 269-284, 1989

Online since:

January 1991

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.